# SDR SWAA2017100216815

- Difficulty date: September 25, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 60,187 hours, 35,271 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100116
- Part serial: 1771662
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LEADING EDGE RIB CRACKED AT STA 105.26.  R&R LEADING EDGE ASSEMBLY PER AMM & EA.
